# SDR IPXA2020101761376

- Difficulty date: September 30, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING FIXED LEADING EDGE FORMER IS CRACKED JUST OUTBOARD OF NR 9 SLAT TRACK.  REMOVED AND REPLACED CRACKED RT WING FIXED LEADING EDGE FORMER JUST OUTBOARD OF NR 9 SLAT TRACK, IAW MD-11 SRM 51-33-01. (MINOR)
